# SDR SWIA200312425

- Difficulty date: September 16, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 4,649 hours, 3,594 cycles
- Engine: Ge CF34*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 932
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 4,610 hours, 3,567 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF PHX, FLAPS FAIL CAUTION MSG.  0 DEGREES FLAP LANDING SLC IAW QRH.  REMOVED AND REPLACED FECU  IAW MM 27-50-00.  OPS CHECK GOOD.
